Uniqueness of nodal radial solutions to nonlinear elliptic equations in the unit ball

被引:0
作者
Li, Fuyi [1 ]
Li, Xiaoting [1 ]
Liang, Zhanping [1 ,2 ]
机构
[1] Shanxi Univ, Sch Math Sci, Taiyuan, Peoples R China
[2] Shanxi Univ, Sch Math Sci, Taiyuan 030006, Shanxi, Peoples R China
基金
中国国家自然科学基金;
关键词
nodal radial solution; shooting method; uniqueness; NONUNIQUENESS;
D O I
10.1002/mma.10031
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we study the uniqueness of nodal radial solutions to nonlinear elliptic equations in the unit ball in Double-struck capital R3$$ {\mathrm{\mathbb{R}}} circumflex 3 $$. Under suitable conditions, we prove that, for any given positive integer k$$ k $$, the problem we considered has at most one solution possessing exactly k-1$$ k-1 $$ nodes. Together with the results presented by Nagasaki [J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (2): 211-232, 1989] and Tanaka [Proc. Roy. Soc. Edinburgh Sect. A. 138 (6): 1331-1343, 2008], we can prove that more types of nonlinear elliptic equations have the uniqueness of nodal radial solutions.
引用
收藏
页码:8551 / 8560
页数:10
相关论文
共 19 条
[1]   Non-radial solutions for some semilinear elliptic equations on the disk [J].
Arioli, Gianni ;
Koch, Hans .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 179 :294-308
[2]   UNIQUENESS OF POSITIVE RADIAL SOLUTIONS FOR ELLIPTIC EQUATIONS IN AN ANNULUS [J].
Ben Chrouda, Mohamed ;
Hassine, Kods .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 149 (02) :649-660
[3]   ASYMPTOTIC SYMMETRY AND LOCAL BEHAVIOR OF SEMILINEAR ELLIPTIC-EQUATIONS WITH CRITICAL SOBOLEV GROWTH [J].
CAFFARELLI, LA ;
GIDAS, B ;
SPRUCK, J .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1989, 42 (03) :271-297
[4]  
Chandrasekhar S., 1957, An Introduction to the Study of Stellar Structure
[5]   UNIQUENESS OF FINITE TOTAL CURVATURES AND THE STRUCTURE OF RADIAL SOLUTIONS FOR NONLINEAR ELLIPTIC EQUATIONS [J].
Chern, Jann-Long ;
Chen, Zhi-You ;
Tang, Yong-Li .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 363 (06) :3211-3231
[6]  
Kawano N., 1993, Funkcial. Ekvac, V36, P557
[7]  
Kusano T., 1987, Funkcial. Ekvac., V30, P269
[8]  
Kusano T., 1986, HIROSHIMA MATH J, V16, P361
[9]  
Nagasaki K., 1989, J FS U TOKYO, V36, P211
[10]  
Naito Y, 1994, HIROSHIMA MATH J, V24, P177